# SDR SIMA2020012317010

- Difficulty date: January 17, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Aircraft time: 35,506 hours, 31,740 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Transducer
- Part number: APS51500
- Part serial: 85384331
- Condition: Failed
- Location: Anti Ice
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ICE COND A-ICE INOP IN FLIGHT. E2 A/ICE FAIL PRESENTED WITH OVERRIDE KNOB SELECTED TO ALL. "TRANSFERRED TO NRWC 812-DFW-03218" -C/A- REMOVED AND REPLACED E2 A/I PRESS. TRANDUCER IAW EMB 140 AMM 30-21-06 AND REMOVED AND REPLACED E2 HARNESS IAW 71-51-01 OPS CHECKS GOOD IAW 71-00-00 AND 30-21-00
